MAUDE Adverse Event Report: SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical has followed up requesting the order number for the tech hub to trace the lot number as the original order number supplied did not include the tech hub.Without the lot number, further investigation cannot be completed.The tech hub manual provides the following information: in the warnings section on page 3: check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.Do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.Instructions on page 11: "zip the technology hub into the canopy and secure the zipper to the loop using the lock provided." on page 19 maintenance checklist: discontinue use and contact us immediately if anything is damaged or missing.Technology hub zipper + cord loop are intact and lock is secured.Sensory medical's root cause investigation is ongoing, and the company will supplement this report as necessary.There was no report of injury as a result of the event.
 
Event or Problem Description
Per complainant, approximately two months after starting to use a tech hub, she noticed the camera was offline, went to investigate and found her child had damaged the tech hub and had his arm and head through the opening.Per parent, she did not observe that her son was hurt but stated they could not locate one of the screws.Per complainant, the screws were installed securely.The family is planning to use the cloth insert until their tech hub is replaced.A picture shows an incomplete piece of the inner housing sitting on the floor, broken at the base of the large hole.A picture shows the camera and damaged inner housing panel on the floor.A picture shows the damaged tech hub attached to the bed at the base, with the bottom portion of the inner housing panel attached, the sound machine attached, and the camera missing, and the zipper still intact and secured to the locking loop with a lock.There was no report of injury as a result of the event.
 
Additional Manufacturer Narrative
02172025 is the lot of the tech hub associated with this complaint.Review of the manufacturing records confirmed the lot passed all inspections.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key22188142
Report Number3016541541-2025-00050
Device Sequence Number21032488
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number02172025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale